# SDR DALA2023080906494

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION GALLEY 1 TROLLEY RETAINER BLOCK BTW COMPARTMENT 109FR TO 112 FR AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 610044-14. (2908091)
